Get your Health question answered in 3 easy steps

194 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can i stick the tattoo for itch ?

I may have athletes foot it s really only my right foot it iches and and gets irratated sometimes it iches so bad i ll itch it till the first layer of skin comes off it s really only between my toes and sometimes the ball of my foot i ve been planning on getting a tattoo on the same foot could that be bad?
Thu, 21 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Dermatologist 's  Response
hi
u r right ,u have a type of fungal infection
apply candid cream twice a day
before wearing socks apply clotrimazole powder
u can take fluconazole tablet
dont allow ur feet to wet too long.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. I got a tattoo a couple of months ago and it became infected. I went to urgent care where they prescribed some antibiotics. I finished the medication like I was supposed to, the redness has gone away. It looked like it was starting to heal but at night it itches real bad and burns like it is on fire. For the last few weeks it has been swelling so I have been trying to have it elevated as much as possible. Now my other foot is swelling more than the original one. Is this cause to be concerned about?

doctor1 MD

hello doctor... my husband had inked a tatoo in his arm , six to seven mnths back. Although the tatoo has come out properly but he feels itching sensation at times and also a small part of the tatoo seems slightly swollen. can u suggest the next step tat we should undertake . thanks in advance

doctor1 MD

my mom got a tattoo a couple of weeks ago and now she has little red bumps all around it (not on it) that itch a lot and she states that if scratched it hurts(of course), I suggested that she put triple antibiotic ointment on it and that only seems to make it worse so she tried putting bacitracin ointment on it and this does not help either? also it seems to be spreading up her leg as well. any suggestions?

Recent questions on Fluconazole

doctor1 MD

i hav cuts on my prepuce jst immediately after mastubation.. and it fades away in 2 days.. shwed to a dermatologist he gave fluconazole 150mg single dose and ointment containing clotraimzole+beclomethazone.. its been 3 days now.. the cuts hav faded a little but its still present.. what should i do?

doctor1 MD

I had casual sex a month ago and a few days after felt the head of my penis burning as well as the part between testicles and anus (urethra?). Some days I felt a sensation like urine incontinency and sometimes i detect discharge which looks and feels very much like pre-semen, but I have found that that discharge is mostly after having sex or just an erection.

I consulted a general medician first and a uro-whatever doctor afterwards. The latter made tests for chlamydia (blood test), VIH, Sifilis, and another urine test (I already had one taken with the first sympthoms). Everything was negative/ok, just mucin was high both times. Now, the first doctor recommended a treatment of Ciprofloxacine with some red pills that made me pee orage color, both for a week. The second doctor gave me some 7 pills that were a mixture of Tinidazole (250 mg), Azitromicine (500 mg) and Fluconazole (37.5) and instructed me to buy 3 more for a total 5 days. Since I was not able to get that combined pill in local drugstore I bought last two separated and Metronidazole instead of Tinidazole. I finished the treatment. Pain has mainwhile relieved mostly, but I still see the discharge. Any suggestions?

doctor1 MD

Good day. I have noticed a strongish smell after urinating. The pharmacist said its either a fungal or bacterial infection. Diflucan was suggested, but that would only sort out a fungal infection not a bacterial?? i had been on antibiotics a while ago and my life is very stressful right now due to my mother being ill. In the past I would use Diflucan after antibiotics to get rid of the candida which antibiotics cause. NOw there is only a smell of the urine but no actual discharge.

doctor1 MD

Dear Dr. For months now I have had tiny clear fluid filled blisters on my hands and feet. It started out looking like a foot fungus on my right foot & soon spread to my left hand & then my left foot & right hand. My primary Dr. gave me 20 days of Fluconazole 150mg & my hands cleared up but my feet didn t clear up all the way. It then turned into what looked like a severe burn & began to bleed & crack until I could hardly walk. I was sent to a dermatologist (nurse practitioner) who said it was psoriasis & I was given Clobetasol Propionate ointment & it cleared it up, but then it came right back & the ointment seems to have no effect on the clear fluid filled bumps until they have turned into a red, dry, sore...The ointment does nothing until the blisters have broken & turned into a painful mess. For some reason I don t think it s psoriasis, because the blisters are never filled with puss, just a clear water looking fluid, this has left me unable to even do housework at times & makes me fear working in my yard because of the pain on the bottom of my feet. What do you think I may have & what can or should I do? I also now have pitting on 5 of my finger nails & I think it was caused by those fungus pills, I don t know what I have. What do you think it could be & what should I do?? Please help! Thank you, Rob

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...

doctor1 MD

Hello doc my mother has some skin problem

doctor1 MD

I have a persistent yeast infection using fluconasole only takes it away for a day or two at the most. Sounds like nothing but is very uncomfortable. It was triggered when I was required to take 4 amoxicillin before a dental procedure after a knee...